U.S. doctors online nowAsk doctors free
A female asked:

i am taking blood pressure pills on regular base. since i started to take b50 complex my blood pressure became higher. is it cause b50?

1 doctor answer3 doctors weighed in
Dr. Tonga Nfor
Cardiology 16 years experience
Unlikely: I doubt that b50 complex made your BP go up. That said these supplements are not necessary for most healthy people unless you have known nutritional deficiencies. Stop the supplements for 2 wks and see what happens to your blood pressure. Then you will have your proof.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 10, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.